# SDR DALA2023070305302

- Difficulty date: July 1, 2023
- Submitted: July 3, 2023
- Operation: Air carrier
- Aircraft: N924AT
- Make and model: Boeing 717-200
- Aircraft serial: 55080
- Aircraft time: 54,161 hours, 38,713 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON FRAME STA 1037 BTW LONGERON 17 LH AT CABIN. SUMMARY OF NRC 00239: FRAME STA 1037 BTW LONGERON 17 LH AT PAX CABIN WAS REPAIRED PER B717-200 SRM 53-20-07-2R REPAIR 4. (LP #2844142)
